On averages of exponential sums over primes. / Harman, Glyn.

In: Progress in Mathematics, Vol. 70, 1987, p. 237-246.

Research output: Contribution to journalArticle

Published

Standard

On averages of exponential sums over primes. / Harman, Glyn.

In: Progress in Mathematics, Vol. 70, 1987, p. 237-246.

Research output: Contribution to journalArticle

Harvard

Harman, G 1987, 'On averages of exponential sums over primes', Progress in Mathematics, vol. 70, pp. 237-246.

APA

Harman, G. (1987). On averages of exponential sums over primes. Progress in Mathematics, 70, 237-246.

Vancouver

Harman G. On averages of exponential sums over primes. Progress in Mathematics. 1987;70:237-246.

Author

Harman, Glyn. / On averages of exponential sums over primes. In: Progress in Mathematics. 1987 ; Vol. 70. pp. 237-246.

BibTeX

@article{16f7e2baf9784d14b485d917f68ae019,
title = "On averages of exponential sums over primes",
author = "Glyn Harman",
note = "Birkhauser 1987",
year = "1987",
language = "English",
volume = "70",
pages = "237--246",
journal = "Progress in Mathematics",

}

RIS

TY - JOUR

T1 - On averages of exponential sums over primes

AU - Harman, Glyn

N1 - Birkhauser 1987

PY - 1987

Y1 - 1987

M3 - Article

VL - 70

SP - 237

EP - 246

JO - Progress in Mathematics

JF - Progress in Mathematics

ER -